| Model Number |
623-00-28D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name: primary tritanium hemi solidback cup 50mm; cat#500-03-50d ; lot#mnh5vp.Device name: delta v-40 ceramic head 28/0 ; cat#6570-0-128 ; lot#41915503.Device name: size 5 accolade ii 127 deg ; cat#6721-0535 ; lot#47898006.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.
Event or Problem Description
Patient stated they had pain in their right hip and were not satisfied with their right hip replacement.